# SDR YN2R2015012000016

- Difficulty date: December 10, 2014
- Submitted: January 20, 2015
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: B3A280
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS RECEIVED ON 11/19/14.  UPON OPENING THE SLIDE ASSEMBLY, 2 DISCREPANCIES WERE NOTED:  RESTRAINT, PN 4A3613-070 WAS NOT CONNECTED.  RESERVOIR, PN 630124-04 (360 CU INCH) CYLINDER INSTALLED.  ONLY INDICATION OF WHO SERVICED IT LAST IS A STICKER AFFIXED TO THE VALISE.  WO 1207-125, DATED 9-21-12, O/H.  UNIT POSSIBLY MAY NOT HAVE DEPLOYED CORRECTLY IN HIGH WIND CONDITIONS WITH THE RESTRAINT NOT CONNECTED.  SINCE THE RESERVOIR IS 60 CUBIC INCHES LARGER OVER-PRESSURIZATION OF THE INFLATABLE COULD HAVE OCCURRED WHICH THE PRV MAY NOT BE ABLE TO BLEED OFF FAST ENOUGH TO PREVENT RUPTURE OF THE TUBE IF DEPLOYED DURING HOT WEATHER.
